Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Remeron? Joslynn

Posted by Sad Panda on October 21, 2004, at 10:58:48

In reply to Tapering off Remeron?, posted by Joslynn on October 20, 2004, at 16:16:47

Remeron doesn't need much tapering, but you will have a few days of insomnia from it. I would use a benzo such as temazepam for a few days.

Cheers,
Paul.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:405236
URL: http://www.dr-bob.org/babble/20041018/msgs/405438.html